# SDR FJTA202407265111

- Difficulty date: July 24, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 20,392 hours, 22,230 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 16350017
- Part serial: 12711
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7/24/2024 - FLT VTE3348 - CREW REPORTED THAT CAPT WINDSHIELD BROKE UPON LEVELING AT FL290. RETURNED TO KPHX. MAITNENANCE REMOVED AND REPLACED THE WINDSHIELD IAW EMB135 AMM PROCEDURES. OPS CHECKED GOOD.
